# SDR J7SA20190218001

- Difficulty date: January 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N136FX
- Make and model: Gulstm GV
- Aircraft serial: 667
- Aircraft time: 6,728 hours, 2,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN BAGGAGE COMPARTMENT AFTER LANDING. REMOVED ACCESS PANELS IN BAGGAGE AREA. I INSPECTED ALL ELECTRICAL COMPONENTS ASN CABLE CONNECTIONS. NO DISCREPANCIES NOTED. NO ODOR WAS EVIDENT AT TIME OF INSPECTION. AIRCRAFT IS RETURNED TO SERVICE. INSPECTION PERFORMED N ACCORDING TO ACCEPTABLE PRACTICES.
